Title

A Variational Framework for a Second Order Discrete Boundary Value Problem with Mixed Periodic Boundary Conditions

Department

Mathematics

Document Type

Article

Publication Date

5-1-2021

Abstract

In this paper, a Banach space and an associated functional are presented to study the existence of solutions to a second order discrete boundary value problem with mixed periodic boundary conditions. The proofs make use of critical point theory. Some illustrative examples are provided.

Journal Title

Results in Mathematics

Journal ISSN

14226383

Volume

76

Issue

2

Digital Object Identifier (DOI)

10.1007/s00025-021-01406-5

Share

COinS